Differential operators for elliptic genera

Matthias R. Gaberdiel, Christoph A. Keller

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Using the generalization of Zhu's recursion relations to N = 2 superconformal field theories, we construct modular covariant differential operators for weak Jacobi forms. We show that differential operators of this type characterize the elliptic genera of N = 2 superconformal minimal models, and sketch how they can be used to constrain extremal N = 2 superconformal field theories.

Original languageEnglish (US)
Pages (from-to)593-618
Number of pages26
JournalCommunications in Number Theory and Physics
Volume3
Issue number4
DOIs
StatePublished - Dec 2009
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this